Translator Disclaimer
November 2018 Dyadic Representation and Boundedness of Nonhomogeneous Calderón–Zygmund Operators with Mild Kernel Regularity
Ana Grau de la Herrán, Tuomas Hytönen
Michigan Math. J. 67(4): 757-786 (November 2018). DOI: 10.1307/mmj/1531447374

Abstract

We prove a new dyadic representation theorem with applications to the T(1) and A2 theorems. In particular, we obtain the nonhomogeneous T(1) theorem under weaker kernel regularity than in the earlier approaches.

Citation

Download Citation

Ana Grau de la Herrán. Tuomas Hytönen. "Dyadic Representation and Boundedness of Nonhomogeneous Calderón–Zygmund Operators with Mild Kernel Regularity." Michigan Math. J. 67 (4) 757 - 786, November 2018. https://doi.org/10.1307/mmj/1531447374

Information

Received: 15 December 2016; Revised: 30 November 2017; Published: November 2018
First available in Project Euclid: 13 July 2018

zbMATH: 07056368
MathSciNet: MR3877436
Digital Object Identifier: 10.1307/mmj/1531447374

Subjects:
Primary: 42B20
Secondary: 60G46

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • November 2018
Back to Top